Alert archive / Wisconsin / Gale Warnings in 2013
Gale Warning 16, NWS Green Bay, WI
NWS Green Bay, WI issued this gale warning at Nov 17, 2013, 4:07 AM CST. It took effect at Nov 17, 2013, 4:00 PM CST. It was in force for 23 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 17, 2013, 4:07 AM CST (10:07 UTC)
- In effect from
- Nov 17, 2013, 4:00 PM CST
- Expired
- Nov 18, 2013, 3:00 PM CST
- In force
- 23 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
954 WHUS73 KGRB 171007 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 407 AM CST SUN NOV 17 2013 ...WEST GALES EXPECTED TONIGHT AND MONDAY MORNING... .LOW PRESSURE WILL TRACK ACROSS THE AREA TODAY...THEN STRENGTHEN AS IT PULLS AWAY FROM THE AREA TONIGHT. SOUTH WINDS WILL REMAIN GUSTY THIS MORNING. THERE COULD BE BE A LULL IN THE WIND MID- DAY...ESPECIALLY NORTH OF STURGEON BAY...AS THE LOW MOVES DIRECTLY OVER THE AREA. THEN WEST-NORTHWEST GALES ARE EXPECTED AS COLD AIR FLOODS INTO THE AREA IN THE WAKE OF THE DEPARTING STORM. MOIST AIR MOVING OVER THE RELATIVELY COOL WATER WILL OCCASIONALLY PRODUCE DENSE FOG THROUGH EARLY AFTERNOON. LMZ521-522-541-171815- /O.EXT.KGRB.SC.Y.0087.000000T0000Z-131117T2200Z/ /O.CON.KGRB.MF.Y.0020.000000T0000Z-131117T2100Z/ /O.UPG.KGRB.GL.A.0003.131118T0200Z-131118T1500Z/ /O.NEW.KGRB.GL.W.0016.131117T2200Z-131118T1600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 407 AM CST SUN NOV 17 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM CST MONDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...SOUTH WINDS OF 15 TO 25 KNOTS ARE EXPECTED TODAY. WINDS WILL SHIFT WEST AROUND DUSK...WITH GALE FORCE SUSTAINED WINDS TO 35 KNOTS AND GUSTS TO 45 KNOTS EXPECTED OVERNIGHT. THE GALES WILL CONTINUE MONDAY MORNING BEFORE DIMINISHING. * WAVES...WAVES WERE AS HIGH AS 10 FEET ON THE LAKE EARLY THIS MORNING...WHILE THEY WERE CONSIDERABLY LOWER ON THE BAY. WAVES ON THE LAKE WILL SETTLE BACK TO 4 TO 7 FEET AS WINDS TURN OFF SHORE. WINDS ON THE BAY WILL INCREASE TO 4 TO 7 FEET AS THE GALES DEVELOP TONIGHT. * DENSE FOG WILL REDUCE VISIBILITIES TO UNDER ONE MILE AT TIMES THROUGH EARLY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ542-543-171815- /O.EXT.KGRB.SC.Y.0087.000000T0000Z-131117T2200Z/ /O.CON.KGRB.MF.Y.0020.000000T0000Z-131117T2100Z/ /O.NEW.KGRB.GL.W.0016.131117T2200Z-131118T1600Z/ LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 407 AM CST SUN NOV 17 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM CST MONDAY. * WINDS...SOUTH WINDS OF 15 TO 25 KNOTS ARE EXPECTED TODAY. WINDS WILL SHIFT WEST AROUND DUSK...WITH GALE FORCE SUSTAINED WINDS TO 35 KNOTS AND GUSTS TO 45 KNOTS EXPECTED OVERNIGHT. THE GALES WILL CONTINUE MONDAY MORNING BEFORE DIMINISHING. * WAVES...WAVES WERE AS HIGH AS 10 FEET ON THE LAKE EARLY THIS MORNING. WAVES ON THE LAKE WILL SETTLE BACK TO 4 TO 7 FEET AS WINDS TURN OFF SHORE. * DENSE FOG WILL REDUCE VISIBILITIES TO UNDER ONE MILE AT TIMES THROUGH EARLY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ JS
6 follow-up statements
257 WHUS73 KGRB 171639 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1039 AM CST SUN NOV 17 2013 ...WEST GALES EXPECTED TONIGHT AND MONDAY MORNING... .LOW PRESSURE WILL TRACK ACROSS THE AREA TODAY...THEN STRENGTHEN AS IT PULLS AWAY FROM THE AREA TONIGHT. GUSTY SOUTH WINDS WILL REMAIN POSSIBLE THIS MORNING...MAINLY SOUTH OF MANITOWOC... OTHERWISE THERE WILL BE A LULL IN THE WIND LATE THIS MORNING INTO THE EARLY AFTERNOON...AS THE LOW MOVES DIRECTLY OVER THE AREA. THEN WEST- NORTHWEST GALES ARE EXPECTED AS COLD AIR FLOODS INTO THE AREA IN THE WAKE OF THE DEPARTING STORM. MOIST AIR MOVING OVER THE RELATIVELY COOL WATER WILL OCCASIONALLY PRODUCE DENSE FOG THROUGH THE AFTERNOON. LMZ521-522-541>543-180045- /O.CON.KGRB.MF.Y.0020.000000T0000Z-131117T2100Z/ /O.CON.KGRB.SC.Y.0087.000000T0000Z-131117T2200Z/ /O.CON.KGRB.GL.W.0016.131117T2200Z-131118T1600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1039 AM CST SUN NOV 17 2013 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM CST MONDAY... * WINDS...SHIFTING SHARPLY TO THE WEST AROUND DUSK...WITH GALE FORCE SUSTAINED WINDS TO 35 KTS AND GUSTS TO 45 KTS EXPECTED THROUGH LATE EVENING. THE GALES WILL CONTINUE ON THE BAY AND NORTH OF STURGEON BAY ON THE LAKE INTO MONDAY MORNING BEFORE DIMINISHING...WHILE WINDS SOUTH OF STURGEON BAY ON THE LAKE WILL SLOWLY DIMINISH OVERNIGHT. * WAVES...4 TO 7 FT ON THE LAKE...AND BUILDING TO 4 TO 7 FT ON THE BAY LATE THIS EVENING AND OVERNIGHT. * DENSE FOG WILL REDUCE VISIBILITIES TO UNDER ONE MILE AT TIMES THROUGH THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ BERSCH
257 WHUS73 KGRB 172128 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 328 PM CST SUN NOV 17 2013 ...WEST GALES EXPECTED TONIGHT AND MONDAY MORNING... .LOW PRESSURE WILL TRACK ACROSS THE AREA THIS EVENING...THEN STRENGTHEN AS IT PULLS AWAY FROM THE AREA TONIGHT. AS THE LOW MOVES DIRECTLY OVER THE AREA....WEST- NORTHWEST GALES ARE EXPECTED AS COLD AIR FLOODS INTO THE AREA IN THE WAKE OF THE DEPARTING STORM. LMZ521-522-541>543-180530- /O.EXP.KGRB.MF.Y.0020.000000T0000Z-131117T2100Z/ /O.CON.KGRB.SC.Y.0087.000000T0000Z-131117T2200Z/ /O.CON.KGRB.GL.W.0016.131117T2200Z-131118T1600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 328 PM CST SUN NOV 17 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CST MONDAY... ...DENSE FOG ADVISORY HAS EXPIRED... * WINDS...WESTERLY GALE FORCE SUSTAINED WINDS TO 35 KTS AND GUSTS TO 45 KTS EXPECTED THROUGH LATE EVENING. THE GALES WILL CONTINUE ON THE BAY AND NORTH OF STURGEON BAY ON THE LAKE INTO MONDAY MORNING BEFORE DIMINISHING...WHILE WINDS SOUTH OF STURGEON BAY ON THE LAKE WILL SLOWLY DIMINISH OVERNIGHT. * WAVES...4 TO 7 FT ON THE LAKE...AND BUILDING TO 4 TO 7 FT ON THE BAY LATE THIS EVENING AND OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
000 WHUS73 KGRB 180314 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 914 PM CST SUN NOV 17 2013 ...WEST GALES EXPECTED TONIGHT AND MONDAY MORNING... .LOW PRESSURE WILL TRACK ACROSS THE STATE TONIGHT...AND STRENGTHEN AS IT PULLS AWAY FROM THE AREA. WEST- NORTHWEST GALES ARE EXPECTED AS COLD AIR FLOODS INTO THE AREA IN THE WAKE OF THE DEPARTING STORM. LMZ521-522-541>543-181115- /O.CON.KGRB.GL.W.0016.000000T0000Z-131118T1600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 914 PM CST SUN NOV 17 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CST MONDAY... * WINDS...WESTERLY GALE FORCE SUSTAINED WINDS TO 35 KTS AND GUSTS TO 45 KTS EXPECTED. THE GALES WILL CONTINUE ON THE BAY AND NORTH OF STURGEON BAY ON THE LAKE INTO MONDAY MORNING BEFORE DIMINISHING...WHILE WINDS SOUTH OF STURGEON BAY ON THE LAKE WILL SLOWLY DIMINISH OVERNIGHT. * WAVES...4 TO 7 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
996 WHUS73 KGRB 181004 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 404 AM CST MON NOV 18 2013 ...WEST GALES EXPECTED THIS MORNING... .INTENSE LOW PRESSURE WILL PULL AWAY FROM THE STATE TODAY. THE LOW WILL STILL GENERATE GALE FORCE WINDS THROUGH MID-MORNING...THEN WINDS SHOULD BEGIN TO DIMINISH LATER IN THE DAY. LMZ521-522-541>543-181600- /O.CON.KGRB.GL.W.0016.000000T0000Z-131118T1600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 404 AM CST MON NOV 18 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... * WINDS...WEST GALES TO 35 KNOTS WITH GUSTS TO 45 KNOTS ARE EXPECTED THROUGH MID-MORNING. THE WINDS WILL BEGIN TO DIMINISH DURING THE LATE MORNING. * WAVES...WAVES WILL RANGE FROM 4 TO 7 FT ON THE BAY AND ON THE LAKE TO THE NORTH OF STURGEON BAY...TO 2 TO 4 FT ON THE LAKE SOUTH OF STURGEON BAY. * A SMALL CRAFT ADVISORY WILL BE ISSUED UPON EXPIRATION OF THE GALE WARNING SINCE CONDITIONS HAZARDOUS TO SMALL CRAFT ARE EXPECTED TO PERSIST UNTIL LATE EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ JS
549 WHUS73 KGRB 181551 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 951 AM CST MON NOV 18 2013 ...WEST GALES EXPECTED THROUGH EARLY AFTERNOON... .INTENSE LOW PRESSURE WILL PULL AWAY FROM THE STATE TODAY. THE LOW WILL STILL GENERATE GALE FORCE WINDS THROUGH EARLY THIS AFTERNOON...THEN WINDS SHOULD BEGIN TO SLOWLY DIMINISH LATE THIS AFTERNOON AND INTO TONIGHT. LMZ542-543-190000- /O.EXT.KGRB.GL.W.0016.000000T0000Z-131118T1800Z/ /O.NEW.KGRB.SC.Y.0088.131118T1800Z-131119T0000Z/ LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 951 AM CST MON NOV 18 2013 ...GALE WARNING NOW IN EFFECT UNTIL NOON CST TODAY... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS...WEST TO 30 KTS WITH GUSTS TO AROUND 35 KTS ARE EXPECTED THROUGH MID-DAY...DIMINISHING TO 15 TO 25 KTS WITH GUSTS TO AROUND 30 KTS EARLY IN THE AFTERNOON...THEN TO 10 TO 15 KTS IN THE LATE EVENING AND OVERNIGHT. * WAVES...2 TO 4 FT SUBSIDING TO 1 TO 3 FT THIS AFTERNOON...WITH THE LARGER WAVES TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-541-190000- /O.EXT.KGRB.GL.W.0016.000000T0000Z-131118T2100Z/ /O.NEW.KGRB.SC.Y.0088.131118T2100Z-131119T0600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 951 AM CST MON NOV 18 2013 ...GALE WARNING NOW IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO MIDNIGHT CST TONIGHT... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO MIDNIGHT CST TONIGHT. * WINDS...WEST GALES TO 35 KTS WITH GUSTS TO AROUND 40 KTS ARE EXPECTED THROUGH EARLY AFTERNOON...DIMINISHING TO 15 TO 25 KTS WITH GUSTS TO AROUND 30 KTS EARLY IN THE AFTERNOON...THEN TO 10 TO 15 KTS OVERNIGHT. * WAVES...3 TO 6 FT SUBSIDING TO 2 TO 4 FT BY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
798 WHUS73 KGRB 182111 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 311 PM CST MON NOV 18 2013 ...GUSTY WEST WINDS EXPECTED THROUGH THE EVENING AND EARLY OVERNIGHT... .INTENSE LOW PRESSURE WILL PULL AWAY FROM THE STATE THIS EVENING. WINDS WILL CONTINUE TO SLOWLY DIMINISH LATE INTO TONIGHT...HOWEVER A FEW GALE FORCE GUSTS TO 35 KTS ARE POSSIBLE IN THE NORTHERN BAY AND NEAR NORTHERN DOOR COUNTY...ESPECIALLY THROUGH DEATHS DOOR. LMZ521-522-541-190515- /O.EXP.KGRB.GL.W.0016.000000T0000Z-131118T2100Z/ /O.CON.KGRB.SC.Y.0088.000000T0000Z-131119T0600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 311 PM CST MON NOV 18 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...GALE WARNING HAS EXPIRED... * WINDS...WEST TO NORTHWEST WINDS 15 TO 25 KTS....DECREASING TO 10 TO 15 KTS OVERNIGHT. A FEW GUSTS TO 35 KTS ARE STILL POSSIBLE...ESPECIALLY NEAR DEATHS DOOR...THROUGH THE EVENING HOURS. * WAVES...3 TO 6 FT SUBSIDING TO 2 TO 4 FT BY MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ542-543-190000- /O.CON.KGRB.SC.Y.0088.000000T0000Z-131119T0000Z/ LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 311 PM CST MON NOV 18 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WINDS...WEST TO NORTHWEST WINDS 15 TO 25 KTS...DIMINISHING TO 10 TO 15 KTS IN THE LATE EVENING. * WAVES...1 TO 3 FT...WITH THE LARGER WAVES POSSIBLE TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at Nov 17, 3:39 AM CST, 28 minutes earlier.
Area forecast discussion, Nov 17, 3:39 AM CST, 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 339 AM CST SUN NOV 17 2013 FORECAST DISCUSSION FOR ROUTINE MORNING FORECAST ISSUANCE .SHORT TERM...TODAY...TONIGHT...AND MONDAY ISSUED AT 338 AM CST SUN NOV 17 2013 DISCUSSION FOR THIS PORTION OF THE FORECAST WILL FOLLOW A LITTLE LATER. .LONG TERM...MONDAY NIGHT THROUGH SATURDAY ISSUED AT 338 AM CST SUN NOV 17 2013 FAIRLY QUIET WEATHER PATTERN EXPECTED DURING THE PERIOD. MAIN CONCERN WILL BE PRECIPITATION CHANCES TUESDAY NIGHT THROUGH WEDNESDAY NIGHT AS SURFACE COLD FRONT AND UPPER LEVEL DISTURBANCE MOVE THROUGH THE REGION. FOR TUESDAY NIGHT...ONLY WENT WITH SLIGHT POPS AS MODEL SOUNDINGS INDICATED A LOT OF DRY AIR JUST ABOVE THE SURFACE. THE HIGHEST POPS WERE ACROSS THE WEST. BEST SATURATION OF THE ATMOSPHERE OCCURS ON WEDNESDAY INTO WEDNESDAY NIGHT. CONTINUED MID RANGE POPS ACROSS MUCH OF THE AREA WITH A GRADUAL DECREASE IN POPS FROM WEST TO EAST WEDNESDAY NIGHT. PRECIPITATION SHOULD BE MAINLY IN THE FORM OF SNOW TUESDAY NIGHT AND WEDNESDAY NIGHT...A MIX OF RAIN/SNOW ACROSS THE ENTIRE REGION ON WEDNESDAY. TEMPERATURES WILL BE SEASONABLY COOL WITH HIGHS IN THE 30S AND 40S THROUGH FRIDAY... THEN SHOULD TURN MUCH COLDER FOR NEXT WEEKEND. && .AVIATION...FOR 06Z TAF ISSUANCE ISSUED AT 1015 PM CST SAT NOV 16 2013 VARIABLE CONDITIONS EXPECTED ACROSS THE AREA OVERNIGHT. MVFR CIGS AND VSBYS FOR THE MOST PART BUT IF THERE IS ANY CLEARING LIFR CIGS AND VSBYS ARE POSSIBLE. IFR CIGS AND VSBYS ALSO EXPECTED NEAR LAKE MICHIGAN AT MANITOWOC AND STURGEON BAY AND POSSIBLY GREEN BAY. A STORM SYSTEM WILL BRING A LARGE AREA OF RAIN AND SCATTERED THUNDERSTORMS SUNDAY. THEY WILL ARRIVE FROM SOUTH TO NORTH IN THE MORNING AND GENERALLY BE ACCOMPANIED BY IFR CONDITIONS. && .GRB WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 4 PM THIS AFTERNOON TO MIDNIGHT CST TONIGHT FOR WIZ038>040-048>050. WIND ADVISORY FROM 4 PM THIS AFTERNOON TO NOON CST MONDAY FOR WIZ022. && SHORT TERM.....SKOWRONSKI LONG TERM......ECKBERG AVIATION.......RDM
Hazardous weather outlook, Nov 16, 2:59 PM CST, 13 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 259 PM CST SAT NOV 16 2013 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-172100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 259 PM CST SAT NOV 16 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS THIS EVENING. A FEW STORMS COULD PRODUCE SMALL HAIL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS ON SUNDAY. A FEW STORMS COULD PRODUCE SMALL HAIL AND GUSTY WINDS. RAINFALL SUNDAY COULD ALSO BE SUFFICIENT TO RESULT IN SOME PONDING OF WATER IN URBAN AREAS WHERE STORM SEWER GRATES ARE CLOGGED WITH LEAVES. ON SUNDAY NIGHT...STRONG WEST TO NORTHWEST WINDS WILL GUST UP TO 35 MPH ACROSS MUCH OF THE REGION MAINLY BETWEEN 6PM AND MIDNIGHT. STRONG WINDS COMING OFF THE BAY WILL GUST AS HIGH AS 50 MPH ACROSS WESTERN DOOR COUNTY AND CONTINUE INTO EARLY MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ521-522-541>543-172100- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 259 PM CST SAT NOV 16 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS THIS EVENING. A FEW STORMS COULD PRODUCE SMALL HAIL AND GUSTY WINDS. LOCALLY DENSE FOG COULD POSE A HAZARD TO MARINERS TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS ON SUNDAY. A FEW STORMS COULD PRODUCE SMALL HAIL AND GUSTY WINDS. LOCALLY DENSE FOG COULD POSE A HAZARD TO MARINERS THROUGH MID-AFTERNOON SUNDAY. GALE FORCE WINDS ARE EXPECTED SUNDAY NIGHT AND MONDAY. WINDS WILL BEGIN TO DIMINISH MONDAY AFTERNOON. AK/TE
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 17, 3:49 AM CST | Wind Advisory | GRB | Brown, Calumet, Door, Kewaunee, Manitowoc, Outagamie and 1 more | 32 hr |
| Nov 17, 10:41 AM CST | Special Marine Warning | GRB | 94 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.